MAUDE Adverse Event Report: ZIMMER BIOMET, INC. NEXGEN TIBIAL IMPACTOR BLOCK; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT

ZIMMER BIOMET, INC. NEXGEN TIBIAL IMPACTOR BLOCK; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Catalog Number 00590103300
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/08/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).G2: foreign: canada.Customer has indicated that the product is in process of being returned to zimmer biomet for evaluation.The investigation is in progress.Upon completion of the investigation, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported that during a total knee arthroplasty, the impactor tip fractured during impaction of the tibial tray.There was no patient impact and no adverse events have been reported as a result of the malfunction.Backup instrumentation was used to complete the procedure without further incident.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections have been updated: b4; b5; d9; g3; h2; h3; h4; h6; h11.Visual examination of the returned product identified signs of use (dings on the tip and scratches).The device is fractured into two pieces.All pieces were returned.Dimensional analysis of the product determined that the product, where measured, was conforming to its print specifications.Reported event was confirmed by complaint sample evaluation.Device history record was reviewed and no discrepancies related to the reported event were found.Investigation results concluded that the reported event is attributed to wear and tear of the device from repeated use over time.The device has a potential field age of eight (8) years and exhibits signs of repeated use.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information at time of this report.

Brand Name
NEXGEN TIBIAL IMPACTOR BLOCK
Common Device Name
ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Manufacturer (Section D)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer (Section G)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key23423975
Report Number0001822565-2025-03906
Device Sequence Number15836840
Product Code LXH
UDI-Device Identifier00889024201675
UDI-Public(01)00889024201675(10)63571634
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 03/19/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number00590103300
Device Lot Number63571634
Was Device Available for Evaluation? Device Returned to Manufacturer
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/09/2025
Supplement Date Received by Manufacturer03/19/2026
Initial Report FDA Received Date10/30/2025
Supplement Report FDA Received Date03/19/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/08/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown